Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Swollen bruised ankles, breaking out with raised red spots, difficulty standing, allergic reaction to omnicef or cefdinir

My four year old son has swollen bruised ankles and is breaking out with raised red spots. He is complaining that his feet hurt and doesn t stand for long periods of time before whining to sit down. I took him to the doctor and they said it is an allergic reaction to omnicef or cefdinir . Can an allergic reaction to an antibiotic cause these symptoms? If not what could it be and how can I make him feel better? Thank you!
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi, welcome to Health Care magic Forum,
Allergic reaction can have such thing but just over the ankle is less likely. It can be due to some insect bite allergy over the ankle area. Its anyway worth to give a try of antiallergen and then if it doesnt subside then think of the other possibility. Its wise to treat him in a stepwise manner. Hope he gets well soon.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor